# SDR ASAA11410468

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 61,729 hours, 35,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE LIGHT AT ROW 12 RIGHT INOP.  RELAMPED AND TESTED PER MM 33 51 81 962 044, OPS NORMAL.
